# SDR ASAA0210182

- Difficulty date: August 29, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING PREFLIGHT CHECK, FOUND FOUR EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROWS 12-14.  REMOVED AND REPLACED REMOTE RECEIVER AND BATTERY AT ROW 12 AND BATTERY ONLY AT ROW 14.  LIGHTS THEN OPERATED PROPERLY.  (M)
